The Nash social welfare function for a measure space of individuals

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper we consider the Nash social welfare function for a society which is given as an arbitrary finite measure space. We show that the Nash social welfare function for the society is derived from certain rationality criteria.

Original languageEnglish
Pages (from-to)173-200
Number of pages28
JournalJournal of Mathematical Economics
Volume8
Issue number2
DOIs
Publication statusPublished - 1981
Externally publishedYes

Fingerprint

Measure space
Welfare
Rationality
Arbitrary
Social welfare function

ASJC Scopus subject areas

  • Economics and Econometrics
  • Applied Mathematics

Cite this

The Nash social welfare function for a measure space of individuals. / Kaneko, Mamoru.

In: Journal of Mathematical Economics, Vol. 8, No. 2, 1981, p. 173-200.

Research output: Contribution to journalArticle

@article{017112e3510744dfa34e2a6a5c138823,
title = "The Nash social welfare function for a measure space of individuals",
abstract = "In this paper we consider the Nash social welfare function for a society which is given as an arbitrary finite measure space. We show that the Nash social welfare function for the society is derived from certain rationality criteria.",
author = "Mamoru Kaneko",
year = "1981",
doi = "10.1016/0304-4068(81)90021-5",
language = "English",
volume = "8",
pages = "173--200",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - The Nash social welfare function for a measure space of individuals

AU - Kaneko, Mamoru

PY - 1981

Y1 - 1981

N2 - In this paper we consider the Nash social welfare function for a society which is given as an arbitrary finite measure space. We show that the Nash social welfare function for the society is derived from certain rationality criteria.

AB - In this paper we consider the Nash social welfare function for a society which is given as an arbitrary finite measure space. We show that the Nash social welfare function for the society is derived from certain rationality criteria.

UR - http://www.scopus.com/inward/record.url?scp=49049152764&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49049152764&partnerID=8YFLogxK

U2 - 10.1016/0304-4068(81)90021-5

DO - 10.1016/0304-4068(81)90021-5

M3 - Article

AN - SCOPUS:49049152764

VL - 8

SP - 173

EP - 200

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 2

ER -